Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 24, Number 7

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 24, Number 7 (1918)
Bull. Amer. Math. Soc. 24 (1918)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 24, Number 7 (1918)
Bull. Amer. Math. Soc. 24 (1918)
More Information
Full-text PDF     Request Permissions
The rôle of the concept of infinity in the work of Lucretius
C. J. Keyser.
Bull. Amer. Math. Soc. 24 (1918), 321-327
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560077
On the invariant net of cubics in the Steinerian transformation
Arnold Emch.
Bull. Amer. Math. Soc. 24 (1918), 327-330
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560078
Some theorems of comparison and oscillation
Tomlinson Fort.
Bull. Amer. Math. Soc. 24 (1918), 330-334
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560079
Note on infinite systems of linear equations
W. L. Hart.
Bull. Amer. Math. Soc. 24 (1918), 334-335
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560080
An undervalued Kirkman paper
Louise D. Cummings.
Bull. Amer. Math. Soc. 24 (1918), 336-339
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560081
Pierre Laurent Wantzel
Florian Cajori.
Bull. Amer. Math. Soc. 24 (1918), 339-347
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560082
Notes
Bull. Amer. Math. Soc. 24 (1918), 362-366
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 24 (1918), 366-368
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Intégrales de Lebesgue, Fonctions d'Ensemble, Classes de Baire, by C. de la Vallée Poussin.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 24 (1918), 348-355
Review information
Full-text PDF
Leçons de Mathématiques Générales, by L. Zoretti.
Exercices numériques de Mathématiques, by L. Zoretti.
Reviewer: James Byrnie Shaw
Bull. Amer. Math. Soc. 24 (1918), 355-359
Review information
Full-text PDF
College Algebra with Applications, by E. J. Wilczynski.
Reviewer: F. M. Morgan
Bull. Amer. Math. Soc. 24 (1918), 359-360
Review information
Full-text PDF
Annuities and Amortization Tables, by Pierre Zaldari.
Reviewer: Charles C. Grove
Bull. Amer. Math. Soc. 24 (1918), 361
Review information
Full-text PDF